| Model Number |
0600654 |
| Medical Device Problem Codes |
Difficult to Flush (1251); Stretched (1601); Obstruction of Flow (2423); Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 01/2024).Device pending return.
Event or Problem Description
It was reported that sometimes post catheter placement procedure, catheter allegedly had double lumen instead of triple lumen.It was further reported that the distal end of the lumen allegedly blows up like a balloon.Reportedly both sides of the lumen allegedly occluded.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 01/2024).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that sometimes post catheter placement procedure, the catheter allegedly had a difficulty in flushing.It was further reported that the distal end of the lumen allegedly blows up like a balloon.Reportedly, both sides of the lumen allegedly occluded.There was no reported patient injury.